# SDR GTIA040006

- Difficulty date: January 5, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1443 - RED NOSE GEAR LIGHT COMES ON AFTER NOSE GEAR RETRACTION.  NOSE GEAR PIN IS RETRACTED.  LIGHT GOES OUT IN MINUTES.  CLEANED TARGET AND SWITCH OF DEBRIS.  (M)
